# SDR SWIA202053618

- Difficulty date: September 4, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE FLOOR SUPPORT BEAM LBL 9-LBL 27, AT FS 549.00.  C-CHECK RO 10/22/2020.  REPAIRED LT SIDE FLOOR SUPPORT BEAM LBL 9-LBL 27 ST FS 549, REF REO ALL STEPS COMPLETED OF PERMANENT REPAIR, COMPLIED WITH.  SEE CONTINUE CARD FOR DETAILS.
